Beiträge zu einer allgemeinen linearen Mannigfaltigkeitslehre.

Robert König

Jahresbericht der Deutschen Mathematiker-Vereinigung (1919)

  • Volume: 28, page 213-228
  • ISSN: 0012-0456; 1869-7135

How to cite


König, Robert. "Beiträge zu einer allgemeinen linearen Mannigfaltigkeitslehre.." Jahresbericht der Deutschen Mathematiker-Vereinigung 28 (1919): 213-228. <>.

author = {König, Robert},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {213-228},
title = {Beiträge zu einer allgemeinen linearen Mannigfaltigkeitslehre.},
url = {},
volume = {28},
year = {1919},

AU - König, Robert
TI - Beiträge zu einer allgemeinen linearen Mannigfaltigkeitslehre.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1919
VL - 28
SP - 213
EP - 228
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.